MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 Spherical Reservoir; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 Spherical Reservoir; prosthesis, penis, inflatable
Model Number 72404161
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a nonfunctioning device.A revision surgery was performed, during which the physician confirmed that a crack was found in the reservoir connecting tube, so the reservoir was replaced.There were no patient complications.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404014.Serial number: n/a.Batch/lot number: 1100538343.Model/catalog description: cxr 18cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72401110.Serial number: n/a.Batch/lot number: 802129004.Model/catalog description: pump cxm.Unique identifier (udi) #: this product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.

Brand Name
AMS 700 Spherical Reservoir
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key25740461
Report Number2124215-2026-36459
Device Sequence Number10458986
Product Code JCW
UDI-Device Identifier00878953003238
UDI-Public(01)00878953003238(17)181121(10)859955008
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/21/2018
Device Model Number72404161
Device Catalogue Number72404161
Device Lot Number859955008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/05/2026
Date Device Manufactured12/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale